# SDR CA030327006

- Difficulty date: March 18, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 30,593 hours
- Engine: Rroyce DART5342
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 5342
- Condition: Making Metal
- Location: Left
- Part time: 32,262 hours, 30,862 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A GROUND RUN, FOLLOWING A PROP REMOVAL AND REINSTALLATION DUE TO AN OIL LEAK, THE MAINTENANCE CREW OBSERVED AN UNUSUALLY HIGH OIL TEMP ON THE LT ENGINE.  ENGINE OIL TEMP ALSO CONTINUED TO INCREASE AT AN UNUSUAL RATE DURING THE GROUND RUN. UPON FURTHER INVESTIGATION A SUBSTANTIAL AMOUNT OF METAL WAS FOUND IN ENGINE OIL SCAVENGE FILTER SCREEN. THE ENGINE WAS REPLACED AND THE AIRCRAFTRETURNED TO SERVICE.
